Another PN question
May 26, 2003
I've read through the questions concerning PN. I'm especially interested in PN involving the feet. I have the numbness, feeling of cold toes, and hypersensitivity to certain stimuli. Potassium, calcium, magnesium and iron alleviated the cramping in my feet and restless legs. My question is, has anyone experienced (the only way I can explain this) is a "loss of mass" in the feet?? Mine seemed to have lost the alot of the "pad", I'm essentially walking on bones. Burning feeling in the arches like they are being bent the wrong way?? Sounds weird, I know.
Thanks for any input.
Response from Dr. Henry
The possible causes and treatment of HIV-associated peripheral neuropathy vary depending upon your HIV status and HIV therapy. If you could provide some more details I could try to provide a more specific response. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
- Can You Get Std If You And Your Partner Are Virgin And Have Oral Sex?
- Aids Patient With High Bilirubin Count
- Can You Get Hiv From Pimple?
- Does Masturbating A Lot Have Side Effects?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.